On λ-invariants of Zl-extensions over real abelian number fields of prime power conductors

Takashi Fukuda, Keiichi Komatsu, Takayuki Morisawa

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    For each prime number l less than 104, we construct an infinite family of abelian number fields for which Iwasawa λl-invariants vanish.

    Original languageEnglish
    Pages (from-to)95-104
    Number of pages10
    JournalFunctiones et Approximatio, Commentarii Mathematici
    Volume47
    Issue number1
    DOIs
    Publication statusPublished - 2012

    Fingerprint

    Prime number
    Conductor
    Number field
    Vanish
    Invariant
    Family

    Keywords

    • Computation
    • Iwasawa invariant

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On λ-invariants of Zl-extensions over real abelian number fields of prime power conductors. / Fukuda, Takashi; Komatsu, Keiichi; Morisawa, Takayuki.

    In: Functiones et Approximatio, Commentarii Mathematici, Vol. 47, No. 1, 2012, p. 95-104.

    Research output: Contribution to journalArticle

    Fukuda, Takashi ; Komatsu, Keiichi ; Morisawa, Takayuki. / On λ-invariants of Zl-extensions over real abelian number fields of prime power conductors. In: Functiones et Approximatio, Commentarii Mathematici. 2012 ; Vol. 47, No. 1. pp. 95-104.
    @article{9716306ff2fc4fbd8ab91f3ad5aa1fc9,
    title = "On λ-invariants of Zl-extensions over real abelian number fields of prime power conductors",
    abstract = "For each prime number l less than 104, we construct an infinite family of abelian number fields for which Iwasawa λl-invariants vanish.",
    keywords = "Computation, Iwasawa invariant",
    author = "Takashi Fukuda and Keiichi Komatsu and Takayuki Morisawa",
    year = "2012",
    doi = "10.7169/facm/2012.47.1.8",
    language = "English",
    volume = "47",
    pages = "95--104",
    journal = "Functiones et Approximatio, Commentarii Mathematici",
    issn = "0208-6573",
    publisher = "Adam Mickiewicz University Press",
    number = "1",

    }

    TY - JOUR

    T1 - On λ-invariants of Zl-extensions over real abelian number fields of prime power conductors

    AU - Fukuda, Takashi

    AU - Komatsu, Keiichi

    AU - Morisawa, Takayuki

    PY - 2012

    Y1 - 2012

    N2 - For each prime number l less than 104, we construct an infinite family of abelian number fields for which Iwasawa λl-invariants vanish.

    AB - For each prime number l less than 104, we construct an infinite family of abelian number fields for which Iwasawa λl-invariants vanish.

    KW - Computation

    KW - Iwasawa invariant

    UR - http://www.scopus.com/inward/record.url?scp=84983459524&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84983459524&partnerID=8YFLogxK

    U2 - 10.7169/facm/2012.47.1.8

    DO - 10.7169/facm/2012.47.1.8

    M3 - Article

    AN - SCOPUS:84983459524

    VL - 47

    SP - 95

    EP - 104

    JO - Functiones et Approximatio, Commentarii Mathematici

    JF - Functiones et Approximatio, Commentarii Mathematici

    SN - 0208-6573

    IS - 1

    ER -